Gaviscon Double Action works in two ways to relieve both heartburn and indigestion.

 

1) Quickly neutralises excess stomach acid.

2) Forms a raft over stomach contents which helps to prevent acid from flowing back up into the esophagus (food pipe). 

 

*The effect on individuals may vary

 

Direction for Use

Shake well before use. 

 

Adults and children over 12 years: 10-20ml after meals and at bedtime. 

Children under 12 years: Seek your doctor's advice.

 

If symptoms persist, consult your doctor.

 

Ingredients

Sodium Alginate, Sodium Bicarbonate, Calcium Carbonate

 

Caution

Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred.

Gaviscon Double Action Liquid 150ml

SKU: AA00187
RM24.50Price
Brand
  • Gaviscon

Follow us on:

  • Facebook
  • Instagram
  • LinkedIn

Subscribe to our newsletter

© 2020 by Angstrohm Technologies Sdn Bhd. | 201401033112 (1109197-T)